Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Home remedies for haifall, dry skin, dark skin on feet?

i have a dry skin ... i am allergic to milk products and citrus .... 1- using lemon on my face wil affect any reactions? 2- my hair falls badly and i need a diet tips and home made hair mask recipes for my hair.... i want it to be long and thick forever.... 3- my feets are very dark becoz of allergy .... but the marks r stilll left on my feet... i need it to look beautiful and mark freee.... can u suggest me some tips to reduce the marks.....
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.lemon and citric acids have alphahydroxy acids which make the skin more dry.use regular moisteriser.all over the body and use trioobloc ointment over the patches .use cetaphil cleansing lotion for bath.use biotin rich foods and hairgrow gel to decrease hairfall
Answered: Thu, 15 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor